| Catalog Number |
ME1225 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd maxguard¿ extension set leaked from the filter.This complaint was created to capture the 3rd of 3 related incidents.The following information was provided by the initial reporter: "unable to be primed, beeping occlusion, filter burst open with manual flush, leaking from circle on filter, beeping occlusion, unable to flush, epi and ivf infusing.Epi never reached patient".
Additional Manufacturer Narrative
The customer reported that there was an occlusion and the filter started to leak.One photo was taken by the customer that is unable to verify the customer complaint.No sample has been returned for investigation.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.A device history record review for material# me1225 and lot# 23029211 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 13feb2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
Event or Problem Description
No additional info.